# SDR YENA201909270551

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 29,206 hours, 18,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF AEROMAN NR 2019-258707. CORROSION FLOOR BEAM FR16 LH SIDE FWD GALLEY AREA; REF NR FOR ALL WORK ACCOMPLISHED. REPLACED FLOOR BEAM FR12-FR20 LH FWD GALLEY AREA IAW SRM 51-40-08 & DWG 170-00822-505-001. CLASSIFIED AS MAJOR REPAIR.
